Pulmonary lipiodol embolism during transcatheter arterial chemoembolization for hepatoblastoma under general anaesthesia

K. Yamaura, M. Higashi, K. Akiyoshi, Y. Itonaga, H. Inoue, S. Takahashi

研究成果: ジャーナルへの寄稿学術誌査読

27 被引用数 (Scopus)

抄録

We present a case of pulmonary embolism that occurred during the injection of lipiodol during transcatheter arterial chemoembolization under general anaesthesia. A 7-year-old child suffering from a large hepatoblastoma was admitted for arterial chemoembolization and carcinostatic administration. Pulmonary embolism due to lipiodol during arterial chemoembolization was evident by a sudden fall in oxyhaemoglobin saturation from 100 to 90%. This was associated with a spread of lipiodol into both lungs, particularly the middle lung zones and detected by chest fluoroscopy. Arterial blood gases returned to normal values 1 day later but pulmonary infiltration persisted for 7 days before final clearance. Pulmonary embolism caused by lipiodol during arterial chemoembolization is infrequent, but such a complication could prove fatal. Understanding the risk of pulmonary embolism in patients receiving lipiodol, during and after arterial chemoembolization, and late onset pulmonary injury is important and a close follow-up for several days after arterial chemoembolization is advisable.

本文言語英語
ページ(範囲)704-708
ページ数5
ジャーナルEuropean Journal of Anaesthesiology
17
11
DOI
出版ステータス出版済み - 2000

!!!All Science Journal Classification (ASJC) codes

  • 麻酔学および疼痛医療

フィンガープリント

「Pulmonary lipiodol embolism during transcatheter arterial chemoembolization for hepatoblastoma under general anaesthesia」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル